# SDR UALA2012030101289

- Difficulty date: March 1, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 82,949 hours, 13,312 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Part number: W624101020
- Condition: Pulled
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT INOP.  FOUND GND WIRE AT LEFT WINDOW 2 CONNECTOR D5872P POS 2 WIRE W624-101O-20 HAD PULLED OUT OF SOCKET, RETERMINATED AND SECURED WIRE.  WINDOW HEAT TEST OKAY.
